# SDR CALA2020121001357

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 67,016 hours, 24,007 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Obstructed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, MAIN AND NOSE DOES NOT RETRACT WHEN LANDING GEAR LEVER MOVED TO UP POSITION NOSE GEAR RED LT IN UP POSITION.  SOUNDED LIKE GEAR MOVED BUT DOORS DID NOT CLOSE.  VISUAL INSPECTION OF NOSE GEAR AND NOSE WHEEL WELL PERFORMED AND FOUND PLASTIC MAINTENANCE FLASHLIGHT WEDGED IN STRUT.  GEAR PINNED AND FLASHLIGHT DISLODGED.  PERFORMED VISUAL INSPECTION OF NOSE GEAR, PER AMM 32-21-00-200-801.  ALSO PERFORMED OPERATIONAL TEST OF NOSE GEAR, PER AMM 32-33-00-710-801.  CHECKS GOOD.
